# SDR P2EA99125

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 6546998230
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE NR 2 ENGINE PYLON FORWARD FIREWALL WAS FOUND WORN.  THE FIREWALL PANEL WAS REPAIRED AS PER COOPESA EO NR 3-54-189-99 AND BOEING FAX COO-SJO-99-0389.  (M)
